# SDR AALA20170516008

- Difficulty date: May 16, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 7,987 hours, 2,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BROKEN LOWER FASTENER ON EMERGENCY EXIT SIGN AT R4 DOOR. REPLACED EXIT MARKER EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-13. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
